# SDR SWAA2025101615973

- Difficulty date: September 18, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BETWEEN BS500I AND STR28R FWD CARGO COMPARTMENT.  REPLACED ANGLE SUPPORT AND FASTENERS LOCATED BETWEEN BS500I AND STR28R FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9 AND DWG 143A7902 SHEET 301 REV. A.
